# SDR CALA9601313

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- Engine: Pwa JT8D9
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673831
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  THE EMERGENCY CHECKLIST WAS COMPLIED WITH AND THE WARNING LIGHT WENT OUT.  THE AIRCRAFT WAS RETURNED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE 13TH STAGE BLEED AIR DUCT TO EJECTOR VALVE BLOWN.  THE DUCT WAS REPLACED, THE ENGINE WAS RUN AND ALL CHECKS WERE GOOD.
